# SDR SIMA20220918001

- Difficulty date: September 18, 2022
- Submitted: September 19, 2022
- Operation: Air carrier
- Aircraft: N282NN
- Make and model: Emb EMB110*
- Aircraft serial: 17000810
- Aircraft time: 7,852 hours, 5,012 cycles
- System (JASC): 3242 · Brake
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LH/RH BRAKE FAULT EMERGENCY DECLARED REMAINED ILLUMINATED FOR 15 MINS AND CLEARED 30 SECONDS BEFORE TOUCHDOWN-C/A-T/S PER FIM TASK 32-41-00-810-824-A AND 32-41-00-810-825-A. RAR BCM 2 IAW AMM 32-41-07 AND PEFORMED TARGET UP LOAD. OPS CHECK GOOD IAW AMM 32-41-00. NO FURTHER DEFECTS NOTED. A/C OK FOR SERVICE.
